I have been on the following medication and supplements for 3 weeks:
Lisinopril 10mg/day for blood pressure, omega-3 supplements 4g/day to lower my high triglycerides, and glucosamine sulfate 1500mg/day for knee joint pain.

I did a blood work before and after taking medication and supplements (3 weeks). The BUN and creatinine changed for the worse but triglycerides improved a lot. Here are the number before and after

Triglycerides - 590
BUN - 13
Creatinine - 1.07
BUN/Creatinine ratio – 12

AFTER 3 weeks of taking the medication and supplements
Triglycerides - 170
BUN - 9
Creatinine - 1.16
BUN/Creatinine ratio – 8 (low)

My doctor asked me to double Lisinopril dosage to 20mg/day because my BP, though decreased, was still higher than normal. It was between 140/85 to 150/95 before. With Lisinopril 10mg/day, it went down to between 130/80 to 140/90.

I brought up my concern about BUN and creatinine because they both changed from the initial blood work. He said it is not because of Lisinopril. It is hard to believe that because BUN and creatinine were within the normal level during the initial blood work and they changed after taking Lisinopril (10mg/day) and omega-3 supplements (4g/day).

Shall I stop Lisinopril although it did seem to work for BP but I am concerned about BUN and creatinine results. I am 50 years old and weigh 190lbs.

I don't know what to do? Please help. Thank you